# SDR FDEA201707061862

- Difficulty date: July 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, XOS 584.8912, FORMER FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01-0G. FORMER FABRICATED IAW DRAWING ARB2931, REVISION H.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
